# SDR USAA2012110500014

- Difficulty date: November 4, 2012
- Submitted: December 13, 2012
- Operation: Air carrier
- Aircraft: N655AW
- Make and model: Airbus A320-232
- Aircraft serial: 1075
- Aircraft time: 47,862 hours, 17,876 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 4730
- Condition: Inoperative
- Location: Cabin
- Part time: 33,586 hours, 13,656 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FAULTING 'R INT LOAD FAULT' & 'R EXT LOAD FAULT' OF RIGHT MID CABIN POWER SUPPLY.  REMOVED AND REPLACED RIGHT EMERGENCY POWER SUPPLY UNIT AND RIGHT OVERWING SLIDE BUT NO HELP.  FOUND RIGHT OVERWING LIGHT HAD ONE BULB INOP ON FORWARD LIGHT ASSEMBLY.  REPLACED BULB AND ALL OPERATIONS WERE NORMAL.  VENDOR CONFIRMED FAILURE OF POWER SUPPLY UNIT.
